RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2016, Volume 61, Issue 3, Pages 489–508 (Mi tvp5070)  

From moment explosion to the asymptotic behavior of the cumulative distribution for a random variable

S. M. Aly

Uppsala University, Department of Mathematics

Abstract: We study the Tauberian relations between the moment generating function (MGF) and the complementary cumulative distribution function of a random variable whose MGF is finite only on part of the real line. We relate the right tail behavior of the cumulative distribution function of such a random variable to the behavior of its MGF near the critical moment. We apply our results to an arbitrary superposition of a CIR process and the time-integral of this process.

Keywords: regular variation, Tauberian theorems, moment generating function, tail asymptotic, CIR process.

Funding Agency Grant Number
Riksbankens Jubileumsfond P10-0113:1
This work was supported by a grant from Riksbankens Jubileumsfond (P10-0113:1).


DOI: https://doi.org/10.4213/tvp5070

Full text: PDF file (293 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2017, 61:3, 357–374

Bibliographic databases:

Document Type: Article
Received: 22.05.2015
Language: English

Citation: S. M. Aly, “From moment explosion to the asymptotic behavior of the cumulative distribution for a random variable”, Teor. Veroyatnost. i Primenen., 61:3 (2016), 489–508; Theory Probab. Appl., 61:3 (2017), 357–374

Citation in format AMSBIB
\Bibitem{Aly16}
\by S.~M.~Aly
\paper From moment explosion to the asymptotic behavior of the cumulative distribution for a random variable
\jour Teor. Veroyatnost. i Primenen.
\yr 2016
\vol 61
\issue 3
\pages 489--508
\mathnet{http://mi.mathnet.ru/tvp5070}
\crossref{https://doi.org/10.4213/tvp5070}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3626459}
\zmath{https://zbmath.org/?q=an:1383.60018}
\elib{http://elibrary.ru/item.asp?id=27485082}
\transl
\jour Theory Probab. Appl.
\yr 2017
\vol 61
\issue 3
\pages 357--374
\crossref{https://doi.org/10.1137/S0040585X97T988228}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000412117600001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85030309029}


Linking options:
  • http://mi.mathnet.ru/eng/tvp5070
  • https://doi.org/10.4213/tvp5070
  • http://mi.mathnet.ru/eng/tvp/v61/i3/p489

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:85
    References:15
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018